← Return to How can I taper off Tramadol 100 mg gradually, safely?Discussion
How can I taper off Tramadol 100 mg gradually, safely?Depression & Anxiety | Last Active: Dec 11, 2022 | Replies (11)
Comment receiving replies
Replies to "@csmiller, in addition to @clutch's helpful reply, I'm bringing @jdiakiw @mompiano @catharbert @mcd123 into this discussion..."
For 50 years I suffered from headaches/migraines I was taking 10-20 222with codeine. Advised to off it. I did. I immediately started taking oxycontin increasing to 180 a day plus fentynl. Advised to get off it. Over a miserable year I tapered off. Started taking tramadol and increased dosage till a dr told me I had MIH. or medicine induced headaches. ( or something like that). I tapered off and didn’t go to anything else after a couple of months the headaches went away. It to awhile but hey went away. I’m 86 and haven’t had a return chronic headache condition. I may take an acytomenophen once a month now. I was told I would not live past 2021 without major open heart surgery but I wou,d not survive with all my co-morbidities. still kicking